# SDR MASA200600657

- Difficulty date: March 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,641 hours, 5,800 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5083 PVD - RUDDER LIMIT FAULT.  PERFORMED SPOST 2 W/FLIGHT CREW.  NO FURTHER FAULTS NOTED.
